Alert archive / Kentucky / Frost Advisories in 2007
Frost Advisory 3, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Oct 29, 2007, 3:31 PM EDT for 18 counties in Kentucky. It took effect at Oct 30, 2007, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 3:31 PM EDT (19:31 UTC)
- In effect from
- Oct 30, 2007, 2:00 AM EDT
- Expired
- Oct 30, 2007, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Louisville, KY
Counties Anderson County, KY, Bourbon County, KY, Boyle County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Green County, KY, Harrison County, KY, Jessamine County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nicholas County, KY, Scott County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 291931 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT MON OCT 29 2007 ...AREAS OF FROST AND POSSIBLE FREEZE OVERNIGHT INTO EARLY TUESDAY MORNING... .COLD CANADIAN HIGH PRESSURE AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO BE AT OR BELOW FREEZING FOR A FEW HOURS. KYZ056-057-066-067-077-078-081-082-300315- /O.NEW.KLMK.FZ.W.0008.071030T0600Z-071030T1400Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 331 PM EDT MON OCT 29 2007 /231 PM CDT MON OCT 29 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT TO 10 AM EDT TUESDAY. COLD CANADIAN HIGH PRESSURE OVERHEAD WILL PRODUCE OVERNIGHT LOW TEMPERATURES AT OR BELOW FREEZING FOR A FEW HOURS EARLY TUESDAY MORNING. THIS WILL BRING AREAS OF FROST AND POSSIBLY A HARD FREEZE TO PORTIONS OF THE SOUTHERN BLUEGRASS REGION. TYPICALLY...FREEZING TEMPERATURES WILL DAMAGE OR DESTROY MOST PLANTS. IF YOU HAVE AGRICULTURAL INTERESTS...IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ KYZ035>037-039>043-046>049-054-055-064-065-075-076-300315- /O.NEW.KLMK.FR.Y.0003.071030T0600Z-071030T1400Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GREEN KY-TAYLOR KY- MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...GREENSBURG...CAMPBELLSVILLE... TOMPKINSVILLE...EDMONTON 331 PM EDT MON OCT 29 2007 /231 PM CDT MON OCT 29 2007/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT TO 10 AM EDT TUESDAY. COLD CANADIAN HIGH PRESSURE OVERHEAD WILL PRODUCE OVERNIGHT LOW TEMPERATURES DOWN TO THE LOW 30S FOR A FEW HOURS EARLY TUESDAY MORNING. THIS WILL BRING AREAS OF FROST TO PORTIONS OF EAST-CENTRAL KENTUCKY...ESPECIALLY SHELTERED LOCATIONS IN THE BLUEGRASS REGION. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ AL
3 follow-up statements
000 WWUS73 KLMK 300257 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1057 PM EDT MON OCT 29 2007 ...AREAS OF FROST AND POSSIBLE FREEZE OVERNIGHT INTO EARLY TUESDAY MORNING... .COLD CANADIAN HIGH PRESSURE AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO BE AT OR BELOW FREEZING FOR A FEW HOURS. KYZ056-057-066-067-077-078-081-082-301100- /O.CON.KLMK.FZ.W.0008.071030T0600Z-071030T1400Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1057 PM EDT MON OCT 29 2007 /957 PM CDT MON OCT 29 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY. COLD CANADIAN HIGH PRESSURE OVERHEAD WILL PRODUCE OVERNIGHT LOW TEMPERATURES AT OR BELOW FREEZING FOR A FEW HOURS EARLY TUESDAY MORNING. THIS WILL BRING AREAS OF FROST AND POSSIBLY A HARD FREEZE TO PORTIONS OF THE SOUTHERN BLUEGRASS REGION. TYPICALLY...FREEZING TEMPERATURES WILL DAMAGE OR DESTROY MOST PLANTS. IF YOU HAVE AGRICULTURAL INTERESTS...IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ KYZ035>037-039>043-046>049-054-055-064-065-075-076-301100- /O.CON.KLMK.FR.Y.0003.071030T0600Z-071030T1400Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GREEN KY-TAYLOR KY- MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...GREENSBURG...CAMPBELLSVILLE... TOMPKINSVILLE...EDMONTON 1057 PM EDT MON OCT 29 2007 /957 PM CDT MON OCT 29 2007/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY. COLD CANADIAN HIGH PRESSURE OVERHEAD WILL PRODUCE OVERNIGHT LOW TEMPERATURES DOWN TO THE LOW 30S FOR A FEW HOURS EARLY TUESDAY MORNING. THIS WILL BRING AREAS OF FROST TO PORTIONS OF EAST- CENTRAL KENTUCKY...ESPECIALLY SHELTERED LOCATIONS IN THE BLUEGRASS REGION. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MBS
000 WWUS73 KLMK 300751 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 339 AM EDT TUE OCT 30 2007 ...AREAS OF FROST AND POSSIBLE FREEZE OVERNIGHT UNTIL 10 AM EDT TUESDAY MORNING... .TEMPERATURES AT OR BELOW FREEZING FOR A FEW HOURS THIS MORNING BUT RISING ABOVE FREEZING BY 10 AM EDT. KYZ056-057-066-067-077-078-081-082-301400- /O.CON.KLMK.FZ.W.0008.071030T0600Z-071030T1400Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 339 AM EDT (239 AM CDT) TUE OCT 30 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY. A MIX OF CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO OR A FEW DEGREES BELOW FREEZING FOR A FEW HOURS THIS MORNING. THEN...MORNING SUNSHINE WILL WARM TEMPERATURES ABOVE THE FREEZING MARK BY 10 AM EDT. TYPICALLY...FREEZING TEMPERATURES WILL DAMAGE OR DESTROY MOST PLANTS. IF YOU HAVE AGRICULTURAL INTERESTS...IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ KYZ035>037-039>043-046>049-054-055-064-065-075-076-301400- /O.CON.KLMK.FR.Y.0003.071030T0600Z-071030T1400Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GREEN KY-TAYLOR KY- MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...GREENSBURG...CAMPBELLSVILLE... TOMPKINSVILLE...EDMONTON 339 AM EDT (239 AM CDT) TUE OCT 30 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ TUESDAY. A MIX OF CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S FOR AT LEAST A FEW HOURS THIS MORNING. THIS WILL RESULT IN WIDESPREAD FROST. MORNING SUNSHINE WILL WARM TEMPERATURES AND MELT THE FROST BY 10 AM EDT. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ --21
000 WWUS73 KLMK 301345 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 945 AM EDT TUE OCT 30 2007 KYZ056-057-066-067-077-078-081-082-301445- /O.EXP.KLMK.FZ.W.0008.000000T0000Z-071030T1400Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 945 AM EDT TUE OCT 30 2007 /845 AM CDT TUE OCT 30 2007/ ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING. TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 30S ACROSS THE AREA THIS MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 10 AM EDT / 9 AM CDT. $$ KYZ035>037-039>043-046>049-054-055-064-065-075-076-301445- /O.EXP.KLMK.FR.Y.0003.000000T0000Z-071030T1400Z/ FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GREEN KY-TAYLOR KY- MONROE KY-METCALFE KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...GREENSBURG...CAMPBELLSVILLE... TOMPKINSVILLE...EDMONTON 945 AM EDT TUE OCT 30 2007 /845 AM CDT TUE OCT 30 2007/ ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING. TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 30S ACROSS THE AREA THIS MORNING...THUS THE FROST WARNING WILL BE ALLOWED TO EXPIRE AT 10 AM EDT / 9 AM CDT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:21 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 29, 3:21 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT MON OCT 29 2007
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
...FROST/FREEZE POSSIBLE AGAIN OVER THE EAST TONIGHT...
FORECAST PROBLEM IS FROST/FREEZE POTENTIAL TONIGHT. SFC HIGH
PRESSURE SLIDING TO THE EAST TODAY WILL VEER WINDS AROUND TO A
MORE SRLY/SERLY WIND BY TUESDAY. BOUNDARY LAYER WINDS ALSO INCREASE
SLIGHTLY WITH WEAK WARM AIR ADVECTION NOSING INTO OUR WRN CWA. WILL
NOT ISSUE A HEADLINE OVER THE WRN CWA (WHERE THE FROST ADVY WAS
LOCATED THIS MORNING--NOTE THAT THESE AREAS COULD STILL RECEIVE A
FREEZE WARNING IF CONDITIONS WARRANT THROUGH THIS WEEK). WILL JUST
MENTION PATCHY FROST IN THE GRIDS/ZONES FOR THE WESTERN HALF OF
THE CWA.
SINCE SOME LOCATIONS THIS MORNING DROPPED DOWN TO THE 26-30 DEGREE
RANGE OVER OUR ERN CWA...THE FREEZE THAT RESULTED WOULD HAVE ENDED
THE GROWING SEASON. HOWEVER IT WAS NOT A WIDESPREAD FREEZE. ALSO
SOME URBAN AREAS REMAINED ABOVE 30 DEGREES AND IN SOME PLACES
ABOVE THE FREEZING MARK...SO IT IS TOUGH TO SAY WHICH HEADLINE IS
MORE APPROPRIATE FOR THE EASTERN HALF OF THE CWA. TECHNICALLY ONCE
A FREEZE WARNING HAS BEEN ISSUED AND VERIFIED DURING THE GROWING
SEASON...THAT IS ALL WE ISSUE. BUT GIVEN THE LACK OF A WIDESPREAD
FREEZE...WOULD LIKE TO ISSUE SOMETHING SINCE FREEZING TEMPS ARE
POSSIBLE AGAIN TONIGHT...JUST NOT AS COLD AS THIS MORNING BUT
CLOSE.
WILL ISSUE A FROST ADVISORY OVER MY ERN CWA...BASICALLY ALONG AND
EAST OF A LINE FROM FRANKFORT TO TOMPKINSVILLE. HOWEVER I HAVE
THROWN A FEW COUNTIES ACROSS MY FAR SERN CWA INTO A FREEZE WARNING
SINCE MORE SHELTERED LOCATIONS COULD SEE BELOW 30 DEGREE TEMPS
AGAIN. THIS LINES UP BETTER WITH JKLS FREEZE WARNING TO OUR EAST
AND NASHVILLES HEADLINES TO OUR SOUTH.
OTHERWISE ANOTHER CLOUD-FREE DAY IS EXPECTED ON TUESDAY...WITH
WARMER TEMPERATURES GIVEN THE SERLY WIND. HIGHS WILL BE ABOUT 5
DEGREES WARMER ON TUESDAY (UPPER 60S TO AROUND 70). A LOW PRESSURE
SYSTEM OVER THE PLAINS WILL DRAW MOISTURE/HEAT NORTHWARD AHEAD OF
IT...WHICH WILL ADVECT SLIGHTLY WARMER AIR INTO OUR REGION. THIS
WILL ALLOW TUESDAY NIGHT LOWS TO ONLY DROP INTO THE 40S FOR THE
MOST PART.
.LONG TERM (WEDNESDAY THROUGH MONDAY)...
MEDIUM RANGE MODELS IN GENERAL AGREEMENT FOR MUCH OF MID AND LATE
WEEK WITH SOME DISAGREEMENT NEXT WEEKEND. PROGRESSIVE FLOW ALOFT
WILL CONTINUE WITH SERIES OF STRONG SHORTWAVES MOVING EWD ACROSS
CANADA AND GREAT LAKES INTO NERN U.S. TRAILING PORTION OF
SHORTWAVES WILL DRAG COLD FRONTS THROUGH CNTRL KY AND S-CNTRL IN.
FIRST FRONT SHOULD ARRIVE AND MOVE THRU WED NIGHT AND THU MORNING.
GIVEN A DRY INCIPIENT ENVIRONMENT...LIMITED TIME AND TRAJECTORY OF
GULF MOISTURE...AND BEST FORCING REMAINING TO OUR N...LOOKS LIKE
FRONT SHOULD COME THRU DRY. CANT RULE OUT A COUPLE ISOLATED SHOWERS
OVER SRN IN AND NRN/NERN PART OF FCST AREA...BUT WITH DRY AMBIENT
FCST AND MARGINAL MOISTURE/FORCING...GRID FCST WILL REMAIN DRY.
OPERATIONAL GFS...06Z GFS ENSEMBLES...UKMET AND CANADIAN GEM AGREE
WITH LITTLE IF ANY PRECIP. THIS FRONT WILL TRIM MAX TEMPS HOWEVER
FROM ABOVE NORMAL ON WED TO AT OR BELOW NORMAL THU. POST FRONTAL LOW
TEMPS LATE THIS WEEK WILL AGAIN RETURN TO THE 30S WITH MORE FROST.
NEXT FRONT ARRIVES FRI NIGHT/SAT. SHOULD NOT BE A DRASTIC TEMP
CHANGE WITH THIS FRONT AND ONCE AGAIN MOISTURE WILL BE LIMITED SO
DRY WEATHER SHOULD PERSIST.
OVER THE WEEKEND...GFS ALLOWS FLOW ALOFT TO BACK SLIGHTLY AS IT
TAKES TROPICAL SYSTEM NOEL OUT TO SEA IN THE ATLANTIC. THIS RESULTS
IN A SLOW MODERATING TREND. CANADIAN GEM HOWEVER APPEARS TO PHASE
SYSTEM WITH NRN STREAM SHORTWAVE PRODUCING A BIG EXTRATROPICAL STORM
JUST OFF EAST COAST...WHICH CHANGES UPPER PATTERN TO ITS WEST OVER
OH VALLEY. ECMWF ALSO SHOWS SOME DEVELOPMENT BUT DOES NOT AFFECT OH
VALLEY UPPER PATTERN MUCH. SO FOR NOW WILL FOLLOW MORE OF A
GFS/ECMWF BASED SOLUTION WITH GRIDS REFLECTING A SLOW MODERATION AND
DRY WEATHER OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BY NEXT TUE
AND THEREAFTER (BEYOND CURRENT FCST PERIOD)...WEATHER LOOKS TO
BECOME MORE ACTIVE IN OUR AREA.
&&
.AVIATION (FOR 18Z TAFS)...
VFR CONDITIONS ARE EXPECTED THROUGH THIS TAF PERIOD. SURFACE HIGH
PRESSURE WILL SLIDE SLOWLY TO THE EAST TODAY...KEEPING OUR WINDS
LIGHT AND ERLY/SERLY. RECENT SDF ACARS SOUNDINGS ONLY SHOW ABOUT 10
KTS ABOVE THE BL...SO WINDS SHOULD ONLY RANGE FROM ABOUT 6-9 KTS
TODAY...AND WILL GO CALM AGAIN BY 00Z. THINK ANY LOW-LEVEL MOISTURE
PRESENT AFTER 06Z WOULD BE IN THE FORM OF FROST...NOT FOG. IF FOG
SHOULD DEVELOP THOUGH...IT WOULD BE VERY SHALLOW...AND SHOULD NOT
AFFECT AVIATIONS AT ANY OF THE TERMINALS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FREEZE WARNING FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/
TUESDAY FOR KYZ056-057-066-067-077-078-081-082.
FROST ADVISORY FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/
TUESDAY FOR KYZ035>037-039>043-046>049-054-055-064-065-075-076.
IN...NONE.
&&
SHORT TERM...AL
LONG TERM....TWF
AVIATION...ALHazardous weather outlook, Oct 29, 3:30 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT MON OCT 29 2007 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 300830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 330 PM EDT (230 PM CDT) MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND WEST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-300830- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 330 PM EDT (230 PM CDT) MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AREAS OF FROST ARE EXPECTED AGAIN TONIGHT...MAINLY EAST OF A LINE FROM FRANKFORT TO TOMPKINSVILLE KENTUCKY WHERE A FROST ADVISORY IS IN EFFECT OVERNIGHT INTO EARLY TUESDAY MORNING. LOCATIONS EAST OF A LINE FROM EDMONTON TO NICHOLASVILLE KENTUCKY COULD SEE TEMPERATURES DROP BELOW 32 DEGREES FOR A FEW HOURS OVERNIGHT. THUS A FREEZE WARNING HAS BEEN ISSUED FOR THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AL/TWF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:31 PM EDT | Freeze Warning | LMK | Adair, Casey, Clinton, Cumberland, Garrard, Lincoln and 2 more | 18 hr |
Nearby
Frost Advisories in Kentucky, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.